# SDR FDEA202401170088

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24260
- Aircraft time: 70,551 hours, 26,593 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 387
- Condition: Failed
- Location: Cabin Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT ON RIGHT ENTRY DOOR BURNED OUT.     AMM: 33-16-02-2  RELAMPED PER MM 33-16-02-2.OPS CHECK OK.
